I’m not a fan of three-day weekends. I never have plans and I end up at home doing chores. This year, Mina and I are at home and I’m cleaning carpet and cleaning her and mostly just worried about her lack of interest in food. Yes, I know that’s one of the big side effects of the doxorubicin, but she’s so thin her hips are starting to look like a cow’s hips.

Mina also had diarrhea today – the first time since starting chemo. I consulted the notebook I keep of all her discharge orders, CBC results, and other information from her vets, and gave her one 2 mg. tablet of Immodium. Yep, that’s another side effect of the doxorubicin. So far, she’s had ’em all this time around.

Today I took Colleen’s suggestion and bought a packet of brown gravy mix, made it, cooked a fresh batch of Chow Now and some brown rice. I put it all in her bowl and covered it in brown gravy. She ate it up. So, I put more in her bowl, and made a small batch of instant mashed potatoes, which she promptly ignored. Well, she did lick the gravy off the mashed spuds which, IMO, taste like box. I don’t think we need to try those again with Mina, she just doesn’t care for them.

She took a couple of good walks today and seemed pretty perky, but inside the apartment she just sleeps. I’m betting the doxorubicin is kicking her little butt. She’s still incontinent, although not as bad as with the full dose of prednisone. Still, I’m doing lots of laundry and cleaning lots of carpet.

She took her last dose of the mirtazipine today. See the Drugs and Doses tab for her current meds.

Tuesday is the start of her rest week and I’m hoping she’ll feel like eating again and put on the weight she’s losing this week. I’m also hoping there’s an improvement in her spleen and the rest of the enlarged lymph nodes. I just want it to be Tuesday already.

s.

Advertisements